# SDR HALA2014070300096

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 45,727 hours, 8,212 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: False Activation
- Part time: 23,448 hours, 3,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RT ENGINE EEC C1 & RT ENGINE CONTROL STATUS MESSAGE INDICATED ON LOWER EICAS.  PIMU BITE CODE 351-19NEEC CH-A/B FMU TRACK FAIL, WIRE CHECK FROM EEC TO FMU CHECKED GOOD.  R & R RT ENGINE FUEL METERING UNIT IAW AMM 73-21-01-404-001, OPS AND LEAK CHECKED OK.  AFTER ENGINE RUN PIMU BITE CHECK COMPLETED ON RT ENGINE, NO FAULTS NOTED.  OK FOR FURTHER SERVICE.
